MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GMK HINGE AND REVISION TINBN COATED; TINBN COATED FEMUR REVISION PS SIZE 5 L

MEDACTA INTERNATIONAL SA GMK HINGE AND REVISION TINBN COATED; TINBN COATED FEMUR REVISION PS SIZE 5 L
Model Number 02.07.4405L
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Codes Joint Laxity (4526); Aseptic loosening (4883)
Date of Event 03/16/2026
Type of Reportable Event Serious Injury
Event or Problem Description
Revision surgery due to loose tibial and femoral components about 1 year and 3 months after the first revision surgery.The patient had primary left knee surgery using competitor products and was revised to medacta gmk-revision implants.The surgeon revised the femur, revised tibial tray, and revised the size 4 14mm semiconstrained liner to a 20mm gmk-hinge insert to address the instability.The surgery was completed successfully.
 
Additional Manufacturer Narrative
Batch review performed on 01 april 2026.Gmk-revision 02.07.4405l tinbn coated femur revision ps size 5 l lot 2303982 (k210010): (b)(4) items manufactured and released on 02-nov-2023.Expiration date: 2028-oct-10.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without any similar reported event during the period of review.Gmk-revision 02.07.0414scf fixed tibial insert semiconstrained s.4 / 14 mm lot 2308262 (k103170): (b)(4) items manufactured and released on 22-dec-2023.Expiration date: 2028-dec-10.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without any similar reported event during the period of review.Root cause: based on the information available no definitive root cause can be established, while there is no indication that any potential issue with the device may have caused or contributed to the event, and the device history record review does not indicate any potential manufacturing related issue.

Brand Name
GMK HINGE AND REVISION TINBN COATED
Common Device Name
TINBN COATED FEMUR REVISION PS SIZE 5 L
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro 6874
SZ  6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro 6874
SZ   6874
MDR Report Key24826103
Report Number3005180920-2026-00310
Device Sequence Number21121791
Product Code JWH
UDI-Device Identifier07630971258013
UDI-Public07630971258013
Combination Product (Y/N)N
PMA/510(K) Number
K210010
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number02.07.4405L
Device Lot Number2303982
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/16/2026
Initial Report FDA Received Date04/09/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/02/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age54 YR
Patient SexMale
Patient Weight106 KG
Patient RaceWhite